# SDR CALA2022030100534

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D53370901210
- Condition: Cracked
- Location: Fr35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-06-04) R/H SIDE PRESSURE PANEL BTWN FR35-FR36 HAS 1 HOL E OUTSIDE THE ALLOWABLE CUT-OUT AREA THAT HAS A CRACK INDICATION DOT 07-183" CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPA IR BEFORE NEXT FLIGHT. TRANFERED ALL MX ACTIONS TO LP8088915
